# SDR KBM2003F00010

- Difficulty date: July 11, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Aircraft time: 2,397 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9550164960
- Part serial: 805
- Condition: Failed
- Location: Engine
- Part time: 2,397 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED VALVE DOES NOT REMAIN CLOSED.  REMOVED AND BENCH TSTED AND LUBRICATED NO DEFECTS NOTICE AND INSTALLED SAME BLEED VALVE.(K)
